Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Intermodulation products for $ \nu $-law biased wave rectifier for multiply frequency input

Author: E. Feuerstein
Journal: Quart. Appl. Math. 15 (1957), 183-192
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/92558
MathSciNet review: 92558
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The intermodulation products obtained by passing the sum of $ N + 1$ sinusoids of amplitudes $ {P_1}, \cdot \cdot \cdot {P_N}$ through a power rectifier of characteristic

$\displaystyle I = \left\{ {\begin{array}{*{20}{l}}0\\ {\alpha {{\left( {V - B} ... ...ray}\begin{array}{*{20}{l}} {V < B}\\ {V > B \qquad v > 0} \end{array}} \right.$

have been expressed by S. O. Rice and W. R. Bennett in terms of contour integrals involving products of Bessel functions. In this paper these integrals are rewritten as improper integrals on the real line plus constant terms. These integrals converge fast enough in many cases to be useful in numerical integration.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X

Additional Information

DOI: https://doi.org/10.1090/qam/92558
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society